A note on Kummer-type II transformation for the generalized hypergeometric function 2F 2

Research output: Contribution to journalArticle

Original languageEnglish
Pages (from-to)147-149
Number of pages3
JournalMathematical Notes
Volume91
Issue number1-2
DOIs
Publication statusPublished - Feb 2012

Fingerprint

Generalized Hypergeometric Function
Summation Formula

Keywords

  • Gauss summation theorem
  • hypergeometric function F
  • Kummer-type transformation
  • Legendre duplication formula
  • Pochhammer identity
  • summation formula

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

A note on Kummer-type II transformation for the generalized hypergeometric function 2F 2 . / Rakha, M. A.

In: Mathematical Notes, Vol. 91, No. 1-2, 02.2012, p. 147-149.

Research output: Contribution to journalArticle

@article{9b6565d5b594408d92945475b8028455,
title = "A note on Kummer-type II transformation for the generalized hypergeometric function 2F 2",
keywords = "Gauss summation theorem, hypergeometric function F, Kummer-type transformation, Legendre duplication formula, Pochhammer identity, summation formula",
author = "Rakha, {M. A.}",
year = "2012",
month = "2",
doi = "10.1134/S0001434612010166",
language = "English",
volume = "91",
pages = "147--149",
journal = "Mathematical Notes of the Academy of Sciences of the USSR",
issn = "0001-4346",
publisher = "Springer Science + Business Media",
number = "1-2",

}

TY - JOUR

T1 - A note on Kummer-type II transformation for the generalized hypergeometric function 2F 2

AU - Rakha, M. A.

PY - 2012/2

Y1 - 2012/2

KW - Gauss summation theorem

KW - hypergeometric function F

KW - Kummer-type transformation

KW - Legendre duplication formula

KW - Pochhammer identity

KW - summation formula

UR - http://www.scopus.com/inward/record.url?scp=84857599297&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84857599297&partnerID=8YFLogxK

U2 - 10.1134/S0001434612010166

DO - 10.1134/S0001434612010166

M3 - Article

AN - SCOPUS:84857599297

VL - 91

SP - 147

EP - 149

JO - Mathematical Notes of the Academy of Sciences of the USSR

JF - Mathematical Notes of the Academy of Sciences of the USSR

SN - 0001-4346

IS - 1-2

ER -